It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • 4th week on Paxil. Side effects are still severe.

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 08-08-2017, 08:57 AM   #1
    Kobe77
    Newbie
    (male)
     
    Kobe77's Avatar
     
    Join Date: Aug 2017
    Posts: 2
    Kobe77 HB User
    4th week on Paxil. Side effects are still severe.

    Hey all. I'm wondering if anyone has had these side effects for this long. I'm on my 4th week of Paxil 20mg. They started pretty immediately after my first dose. Tweaking like crazy. Grinding teeth. Dizzy. Trembling hands. Exhaustion with insomnia. Tossing and turning from about 3am on every night. Restless legs. It's all pretty much been consistent since day 2. The sexual side effect is there too. Cannot reach orgasm at all. Male, btw.

    My doctor doesn't seem that knowledgeable and said it can take a few months to take effect. While I understand that is true for my emotional well being, these side effects seem too severe and I don't feel like they are going to subside.

    I feel like I'm going to start weening myself off because I can't take the effects anymore. Has anyone reading this had them this bad and what was your end result? I don't want to feel like I've wasted this last month, giving up on Paxil and not waiting long enough to benefit from it. But if these are the side effects that I'll have the entire length of my time on it, it is most definitely not worth it. Thanks for any words.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 08-12-2017, 11:17 AM   #2
    Kobe77
    Newbie
    (male)
     
    Kobe77's Avatar
     
    Join Date: Aug 2017
    Posts: 2
    Kobe77 HB User
    Re: 4th week on Paxil. Side effects are still severe.

    Well, 4 weeks now and all the side effects are still there. I'm going to start weening off with today's dose. I can't believe more people don't have such a negative reaction. I've read a couple weeks at most but nothing this long. Unfortunately, I've also read that if you have negative side effects to one SSRI, you're likely to have the same effects from another as they all pretty much work the same.

    Last edited by Kobe77; 08-12-2017 at 11:18 AM.

     
    Reply With Quote
    Reply Reply

    Tags
    paxil



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 06:38 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!